# SDR HAC000002

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905PG
- Make and model: Boeing 727281
- Aircraft serial: 20571
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950-1010
- Part time: 44,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH SB 53-0176, KEEL BEAM CHORD PIN 65-56441-7 WAS FOUND TO BE BADLY CORRODED AT STA 970. DURING INSPECTION OF THE PART THERE ARE INDICATIONS THAT IT WASN'T CORROSION TREATED PROPERLY.  THERE COULD BE MOISTURE BUILD UP IF DRAIN HOLES ARE PLUGGED.  (Z)
